# SDR UALA2012011800374

- Difficulty date: January 17, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 66,200 hours, 9,424 cycles
- Engine: Pwa PW40903
- Engine time: 42,281 hours, 5,596 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4903
- Part serial: 222162
- Condition: Worn
- Location: Nr 1
- Part time: 42,281 hours, 5,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BULB SEAL BOLTS BETWEEN EXHAUST NOZZLE TO PYLON REQUIRE REPAIR, WEAR ON GATOR BACKS.  A/C IS GOOD TO GO.  CHANGE ENGINE BEFORE MAX LIMIT, ACCT TIME, CHANGE ENGINE 222162-PW  POS 001.  *REPLACED NR 1 ENG.
